# SDR AALA201904189006

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 84,744 hours, 12,534 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pressure Switch
- Condition: Sticking
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND DOOR 3L CHECK SLIDE PRESSURE ON FAP. MAINTENANCE FOUND THE L3 DOOR PRESSURE SENSOR MICRO SWITCH STICKING. CLEANED SWITCH. OPS CHECK GOOD.
